| Model Number |
CNA0T4 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during the introduction of the implant into the patient¿s eye an unspecified defect was observed.The surgery was completed during the same procedure using he back up lens.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.The complainant indicates the use of non company product as a viscoelastic which is not qualified for use with the associated product.The root cause for the reported complaint could not be determined as no sample was returned for analysis.The reported complaint is lacking in relevant information such as the type of defect/issue observed.The customer states the use of a non-qualified viscoelastic.The use of an unqualified ovd (ophthalmic viscosurgical device) may cause damage to the lens and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).